OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell' Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.39 (2007) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4108

Title: Klein-Gordon Type Equations with a Singular Time-dependent Potential
Authors: Del Santo, Daniele
Kinoshita, Tamotu
Reissig, Michael
Keywords: Klein-Gordon Equation
Singular Potential
Cauchy Problem
Well- Posedness
Issue Date: 2007
Publisher: EUT Edizioni Università di Trieste
Citation: D. Del Santo, T. Kinoshita, M. Reissig, "Klein-Gordon Type Equations with a Singular Time-dependent Potential”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 39 (2007), pp. 141-175.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
39 (2007)
Abstract: In this note we study Klein-Gordon type Cauchy problems with a time-dependent singular potential. We ask for the influence of the sign and the singularity order of the potential on the regularity of solutions with respect to time.
URI: http://hdl.handle.net/10077/4108
ISSN: 0049-4704
MS Classification: 35L15
Appears in Collections:Rendiconti dell' Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.39 (2007)

Files in This Item:

File Description SizeFormat
DelSantoKinoshitaReissigRendMat39.pdf248.24 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.